MAUDE Adverse Event Report: ETHICON INC. GUT CHR UD 12IN 4-0 D/A M-2; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT CHR UD 12IN 4-0 D/A M-2; SUTURE, ABSORBABLE, NATURAL
Model Number 751G
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please specify patient consequences if any for each patient? what is the name of the procedure? what is the procedure name and date? what is the event date? was the outer case that the package arrived in damaged? where did you receive the product from (ethicon, distributor, etc)? was the suture seals on the foil still intact? was the packaging torn prior to opening of the package? was any quality deficiency/non-conformance noted with each of the individual devices before use, during use, during post-op examination or during re-operation if performed? please explain in more detail "customer received, at two different times" please clarify: "surgeon noticed differences in strand as well" do you mean on the labeling identification of the strand on the box? if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a customer received, at two different times, boxes of suture with different lot numbers.The description of the needle is different on the two boxes and surgeon noticed differences in strand as well.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 1/05/2021.Additional information: h6 additional h3 investigation summary: a photo was received.Upon visual inspection of the photo, two boxes of product code 751g, one with lot# jhk537 and the other with lot# qamjta could be observed.In addition, all data register at the box is according to the finish good requirements.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
GUT CHR UD 12IN 4-0 D/A M-2
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10639955
Report Number2210968-2020-07714
Device Sequence Number2555370
Product Code GAL
UDI-Device Identifier10705031009875
UDI-Public10705031009875
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number751G
Device Catalogue Number751G
Device Lot NumberQAMJTA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date01/05/2021
Patient Sequence Number1